# SDR USAA951387

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Cap
- Condition: Corrosion
- Location: Fs 328
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND 3 INCH BY 8 FEET CORROSION FS 328, RBL 10 INCHES, RBL 58 INCHES, TEE CAP.  INSTALLED LOCAL MANUFACTURED TEE CAP AND SPLICED ANGLES.  REPAIRED PER T.R. 53-10-13, EA 40349.  CORROSION LEVEL 1.  (X)
